MathSciNet Relay Station
MathSciNet bibliographic data
MR2277776 (2007i:35039) 35J10 (35P05 47F05 81Q10)
Safronov, Oleg; Stolz, Gunter Absolutely continuous spectrum of Schrödinger operators with potentials slowly decaying inside a cone. J. Math. Anal. Appl. 326 (2007), no. 1, 192–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement